# SDR VJ9800272

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 29559781200
- Condition: Corroded
- Location: Bs 270-390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT CARGO TRACK CORRODED BEYOND LIMIT AT STA 270-390.  REMOVED CORROSION IAW DC9 SRM 53-01, FIG 1, AND FABRICATED TIE DOWN TRACK MATERIAL, 102 1/2 BY 1 INCH, IAW DC9 SRM 53-21-0.  TREATRED CARGO TIE DOWN TRACK IAW DC9 SRM 51-10-3.
